# SDR SWAA110730

- Difficulty date: January 31, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 43,074 hours, 25,199 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: SLFV1792A
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION - NR 1 ENGINE A HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE PUMP LIGHT SWITCH PER MM.
